Alert archive / Kansas / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 36, NWS Topeka, KS

March 30, 2006Lyon County, Osage County, Wabaunsee County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Mar 30, 2006, 12:42 PM CST for Lyon County, Osage County, Wabaunsee County, Kansas. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2006, 12:42 PM CST (18:42 UTC)
Expired
Mar 30, 2006, 1:30 PM CST
In force
48 min
Issued by
NWS Topeka, KS
Area
Counties, with a storm outline in the text

Counties Lyon County, KS, Osage County, KS, Wabaunsee County, KS

What was reported inside it

TimeReportWhereRemark
Mar 30, 1:10 PM CSTTSTM WND GST 60Admire, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 8:42 AM CSTTornado WatchSPC9 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 6.7 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2006-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 40 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2006-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 426 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
40 J/kg
Mixed-layer CIN
-290 J/kg
Mixed-layer LCL
712 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
426 m²/s²
0-3 km storm-relative helicity
459 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KTOP 301843
SVRTOP
KSC111-139-197-301930-
/O.NEW.KTOP.SV.W.0036.060330T1842Z-060330T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
1242 PM CST THU MAR 30 2006

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LYON COUNTY IN EAST CENTRAL KANSAS
  NORTHERN OSAGE COUNTY IN EAST CENTRAL KANSAS
  SOUTHEASTERN WABAUNSEE COUNTY IN EAST CENTRAL KANSAS

* UNTIL 130 PM CST

* AT 1241 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 4 MILES
  SOUTH OF EMPORIA...MOVING NORTHEAST AT 70 MPH.

* LOCATIONS IMPACTED INCLUDE...
  READING...
  ALLEN...
  ADMIRE...
  OSAGE CITY...
  HARVEYVILLE...
  BURLINGAME...
  SCRANTON...
  CARBONDALE...

THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 120 AND 163.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 128 AND 142.

A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES RAPIDLY.

LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS
STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING.

STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.

LAT...LON 3833 9634 3824 9614 3882 9555 3886 9610

$$
2 follow-up statements
000 
WWUS53 KTOP 301853
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1253 PM CST THU MAR 30 2006

KSC111-139-197-301930-
/O.CON.KTOP.SV.W.0036.000000T0000Z-060330T1930Z/
WABAUNSEE-OSAGE-LYON-
1253 PM CST THU MAR 30 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CST
FOR NORTHERN LYON...NORTHERN OSAGE AND SOUTHEASTERN WABAUNSEE
COUNTIES...

AT 1249 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR EMPORIA...MOVING NORTHEAST AT 60 MPH.

LOCATIONS IMPACTED INCLUDE...
READING...ALLEN...ADMIRE...OSAGE CITY...HARVEYVILLE...BURLINGAME...
SCRANTON AND CARBONDALE.

THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 127 AND 163.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 128 AND 140.

A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES RAPIDLY.

LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS
STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING NOW.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3843 9629 3833 9607 3882 9555 3886 9610

$$
000 
WWUS53 KTOP 301928
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
127 PM CST THU MAR 30 2006

KSC111-139-197-301937-
/O.EXP.KTOP.SV.W.0036.000000T0000Z-060330T1930Z/
WABAUNSEE-OSAGE-LYON-
127 PM CST THU MAR 30 2006

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LYON...NORTHERN OSAGE
AND SOUTHEASTERN WABAUNSEE COUNTIES EXPIRES AT 130 PM CST...

THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 127 AND 163.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 128 AND 141.

AT 127 PM CST...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
SEVERE THUNDERSTORM THAT PROMPTED THE WARNING IS EXITING THE 
AREA...THUS THE WARNING WILL BE ALLOWED TO EXPIRE.

A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES RAPIDLY.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3843 9629 3833 9607 3882 9555 3886 9610

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 3:05 AM CST, 9 hours 37 minutes earlier.

Area forecast discussion, Mar 30, 3:05 AM CST, 9 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
305 AM CST THU MAR 30 2006

.DISCUSSION...

MAIN FORECAST CONCERNS FOR TODAY ARE THE WINDS AND THE EXTENT OF THE
SEVERE WEATHER EVENT.

TODAY AND TONIGHT...VERY ACTIVE DAY ON TAP AS SURFACE LOW LOCATED IN
SOUTHWEST NEBRASKA DEEPENS AND MOVES EAST THIS AFTERNOON. SPC HAS
EASTERN KANSAS IN MODERATE RISK AREA.  LARGE SCALE ASCENT...STEEP
LAPSE RATES ALONG WITH SURFACE DEW POINTS IN THE MID AND UPPER 50S
WILL PRIME THE ATMOSPHERE THIS AFTERNOON.  FORECAST SOUNDINGS SHOW
INITIAL STORMS SHOULD BE DISCREET SUPERCELLS WITH TORNADIC POTENTIAL
GIVEN MAGNITUDE OF THE LOW LEVEL SHEAR.  EVENT SHOULD TRANSITION TO
A LINE ACROSS EASTERN KANSAS/ WESTERN MISSOURI LATE AFTERNOON TO
EARLY EVENING.  MUCH CONSIDERATION WAS GIVEN TO ISSUING A WIND
ADVISORY.  EVEN THOUGH ADVISORY CRITERIA WINDS HINGE ON SOME
CLEARING...BOUNDARY LEVEL WINDS OF 40KTS AND 850 MB WINDS OF
50-60KTS WARRANT ISSUANCE.  COLD FRONT WILL CLEAR THE AREA BY
MIDNIGHT...BRINGING AN END TO THE PRECIPITATION FOR THE MOST PART.

FRIDAY...SOME WRAP AROUND SHOWERS STILL POSSIBLE FAR NORTHEAST CWA
EARLY FRIDAY BUT GENERALLY IMPROVING CONDITIONS.  BUMPED UP
TEMPERATURES A LITTLE...LOOKS LIKE ONLY WEAK CAA ALONG WITH A
WESTERLY WIND.

SATURDAY AND SUNDAY...SOUTHWEST FLOW ALOFT CONTINUES.  MOISTURE
RETURN LOOKS TO BE A LITTLE FASTER IN THE LATEST MODEL RUNS SO HAVE
ADDED SLIGHT CHANCE POPS FOR SATURDAY IN THE SOUTHWEST CWA.  STILL
LOOKS LIKE THE BEST CHANCES THOUGH WILL COME SATURDAY NIGHT AND
SUNDAY AS SURFACE LOW DEEPENS AND MOVES ACROSS KANSAS INTO NORTHERN
MISSOURI BY SUNDAY AFTERNOON.  COULD BE LOOKING AT ANOTHER ROUND OF
SEVERE WEATHER.

MONDAY THROUGH WEDNESDAY...ACTIVE WEATHER PATTERN LOOKS TO CONTINUE
THROUGH THE LATTER PERIOD OF THE FORECAST.  UPPER TROUGH AND SURFACE
LOW PROGGED TO PUSH OFF TO THE EAST BY EARLY MONDAY...PROVIDING FOR
A BRIEF TRANQUIL SPELL MONDAY AND EARLY TUESDAY.  SURFACE RIDGE
MOVES EAST OF THE AREA LATER TUESDAY.  THIS WILL ALLOW FOR MOISTURE
RETURN AHEAD OF NEXT H5 SHORTWAVE THAT COULD AFFECT THE AREA TUESDAY
AFTERNOON AND WEDNESDAY.  THE EC AND GFS DIFFER IN THE HANDLING OF
THIS FEATURE...WITH THE EC BEING A LITTLE SLOWER.  THOUGHT THE GOING
SLIGHT CHANCE POPS ARE STILL WARRANTED BUT THE GFS MAY BE TOO
AGGRESSIVE IN TRYING TO PUSH ENERGY INTO H5 RIDGING.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY UNTIL NOON FOR
NORTHCENTRAL KANSAS AND FROM NOON TO 6PM FOR NORTHEAST AND EAST
CENTRAL KANSAS.

&&
Hazardous weather outlook, Mar 30, 12:05 PM CST, 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
1205 PM CST THU MAR 30 2006

KSZ008>012-020>024-026-034>040-054>056-058-059-311815-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
1205 PM CST THU MAR 30 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL BE WIDESPREAD OVER THE AREA...AND SOME OF THE
STORMS WILL BE SEVERE. TORNADOES...SOME POSSIBLY LARGE AND
DEVASTATING...VERY LARGE HAIL...AND DAMAGING STRAIGHT LINE WINDS
WILL BE POSSIBLE WITH THE SEVERE THUNDERSTORMS. THE MOST LIKELY
TIME FOR THUNDERSTORMS WILL BE DURING THE EARLY AND MIDDLE
AFTERNOON HOURS...WITH CHANCES DIMINISHING FROM WEST TO EAST LATE
THIS AFTERNOON AND THIS EVENING.

SUSTAINED SOUTH WINDS OF AROUND 30 MPH WITH GUSTS UP TO 45 MPH
WILL OCCUR OVER NORTHEAST AND EAST CENTRAL KANSAS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE CHANCE FOR THUNDERSTORMS RETURNS TO PORTIONS OF THE AREA FROM
SATURDAY THROUGH SUNDAY NIGHT AND FROM TUESDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL BE NEEDED THIS AFTERNOON AND THIS EVENING.

In the hours before

Special weather statement, Mar 30, 11:09 AM CST, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1109 AM CST THU MAR 30 2006

KSZ038-054-055-058-301800-
COFFEY-LYON-OSAGE-WABAUNSEE-
1109 AM CST THU MAR 30 2006

...SIGNIFICANT WEATHER ALERT FOR WABAUNSEE...OSAGE...LYON AND COFFEY
COUNTIES UNTIL NOON CST...

AT 1104 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM LOCATED 17 MILES SOUTHWEST OF OLPE...OR ABOUT 25
MILES SOUTHWEST OF EMPORIA...MOVING NORTHEAST AT 60 MPH. THE
THUNDERSTORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL AND STRONG WINDS
OF 40 TO 50 MPH.

SOME COMMUNITIES THAT COULD BE IMPACTED INCLUDE GRIDLEY...OLPE...LE
ROY...BURLINGTON...EMPORIA...HARTFORD...JOHN REDMOND RESERVOIR...
NEOSHO RAPIDS...AMERICUS...LEBO...BUSHONG...READING...WAVERLY...
ALLEN...OLIVET...MELVERN LAKE...ADMIRE...MELVERN...OSAGE CITY...
LYNDON...QUENEMO...HARVEYVILLE...BURLINGAME...POMONA LAKE AND
SCRANTON. MOTORISTS ALONG THE KANSAS TURNPIKE BETWEEN MILE MARKERS
118 AND 159 COULD ALSO BE AFFECTED. MOTORISTS ALONG INTERSTATE 35
BETWEEN MILE MARKERS 128 AND 167 COULD ALSO BE AFFECTED.

A TORNADO WATCH IS ALSO IN EFFECT. STAY ALERT TO THE WEATHER IN CASE
A WARNING IS ISSUED.
Special weather statement, Mar 30, 11:36 AM CST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1136 AM CST THU MAR 30 2006

KSZ008>010-020>022-034>037-301845-
REPUBLIC-WASHINGTON-MARSHALL-CLOUD-CLAY-RILEY-OTTAWA-DICKINSON-
GEARY-MORRIS-
INCLUDING THE CITIES OF...MARYSVILLE...CONCORDIA...CLAY CENTER...
MANHATTAN...ABILENE...JUNCTION CITY
1136 AM CST THU MAR 30 2006

...SIGNIFICANT WEATHER ALERT FOR CLAY...CLOUD...DICKINSON...
GEARY...MARSHALL...MORRIS...OTTAWA...REPUBLIC...RILEY AND
WASHINGTON COUNTIES UNTIL 1230 PM...

THUNDERSTORMS CONTINUE TO RAPIDLY DEVELOP ACROSS THE AREA AND WILL
CONTINUE TO DO SO FOR THE NEXT HOUR. THESE STORMS MAY QUICKLY
INTENSIFY AND ARE CAPABLE OF PRODUCING PENNY SIZE HAIL AND 40 TO 50
MPH THUNDERSTORM WIND GUSTS. A TORNADO WATCH IS IN EFFECT FOR THIS
AREA SO BE PREPARED TO TAKE COVER IN THE EVENT THAT A WARNING IS
ISSUED.
Special weather statement, Mar 30, 11:47 AM CST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1147 AM CST THU MAR 30 2006

KSZ023-038-039-054-055-301830-
LYON-OSAGE-POTTAWATOMIE-SHAWNEE-WABAUNSEE-
1147 AM CST THU MAR 30 2006

...SIGNIFICANT WEATHER ALERT FOR POTTAWATOMIE...SHAWNEE...
WABAUNSEE...OSAGE AND LYON COUNTIES UNTIL 1230 PM CST...

AT 1143 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF THUNDERSTORMS LOCATED 9 MILES SOUTHWEST OF
HARVEYVILLE...OR ABOUT 20 MILES NORTH OF EMPORIA...MOVING NORTHEAST
AT 60 MPH. THESE THUNDERSTORMS ARE CAPABLE OF PRODUCING PENNY SIZE
HAIL AND STRONG WINDS OF 40 TO 50 MPH.

SOME COMMUNITIES THAT COULD BE IMPACTED INCLUDE SCRANTON...
CARBONDALE...MCFARLAND...AUBURN...DOVER...PAXICO...MAPLE HILL...
WILLARD...NORTHWESTERN TOPEKA...BELVUE...ROSSVILLE AND SILVER LAKE.
MOTORISTS ALONG THE KANSAS TURNPIKE BETWEEN MILE MARKERS 145 AND 186
COULD ALSO BE AFFECTED. MOTORISTS ALONG INTERSTATE 70 BETWEEN MILE
MARKERS 329 AND 355 COULD ALSO BE AFFECTED.

A TORNADO WATCH IS ALSO IN EFFECT. STAY ALERT TO THE WEATHER IN CASE
A WARNING IS ISSUED.
Special weather statement, Mar 30, 11:51 AM CST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1151 AM CST THU MAR 30 2006

KSZ009-301830-
WASHINGTON-
1151 AM CST THU MAR 30 2006

...SIGNIFICANT WEATHER ALERT FOR WASHINGTON COUNTY UNTIL 1230 PM
CST...

AT 1147 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM LOCATED NEAR PALMER...OR ABOUT 20 MILES NORTH OF
CLAY CENTER...MOVING NORTHEAST AT 60 MPH. THE THUNDERSTORM IS CAPABLE
OF PRODUCING NICKEL SIZE HAIL.

SOME COMMUNITIES THAT COULD BE IMPACTED INCLUDE MORROWVILLE...
WASHINGTON...HANOVER AND HOLLENBERG.

A TORNADO WATCH IS ALSO IN EFFECT. STAY ALERT TO THE WEATHER IN CASE
A WARNING IS ISSUED.
Special weather statement, Mar 30, 11:56 AM CST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1156 AM CST THU MAR 30 2006

KSZ009-301830-
WASHINGTON-
1156 AM CST THU MAR 30 2006

...SIGNIFICANT WEATHER ALERT FOR WASHINGTON COUNTY UNTIL 1230 PM
CST...

AT 1152 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM LOCATED 8 MILES SOUTH OF MORROWVILLE...OR ABOUT
24 MILES NORTH OF CLAY CENTER...MOVING NORTH AT 55 MPH. THE
THUNDERSTORM IS CAPABLE OF PRODUCING NICKEL SIZE HAIL...STRONG WINDS
IN EXCESS OF 50 MPH AND HEAVY RAIN.

SOME COMMUNITIES THAT COULD BE IMPACTED INCLUDE HOLLENBERG.

A TORNADO WATCH IS ALSO IN EFFECT. STAY ALERT TO THE WEATHER IN CASE
A WARNING IS ISSUED.
Special weather statement, Mar 30, 12:17 PM CST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1217 PM CST THU MAR 30 2006

KSZ010>012-022>024-301930-
MARSHALL-NEMAHA-BROWN-RILEY-POTTAWATOMIE-JACKSON-
INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...MANHATTAN
1217 PM CST THU MAR 30 2006

...SIGNIFICANT WEATHER ALERT FOR BROWN...JACKSON...MARSHALL...
NEMAHA...POTTAWATOMIE AND RILEY COUNTIES UNTIL 115 PM...

THUNDERSTORMS CONTINUE TO RAPIDLY DEVELOP ACROSS THE AREA AND WILL
CONTINUE TO DO SO FOR THE NEXT HOUR. THESE STORMS MAY QUICKLY
INTENSIFY AND ARE CAPABLE OF PRODUCING PENNY SIZE HAIL AND 40 TO
50 MPH THUNDERSTORM WIND GUSTS. A TORNADO WATCH IS IN EFFECT FOR
THIS AREA SO BE PREPARED TO TAKE COVER IN THE EVENT THAT A
WARNING IS ISSUED.

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 2:52 AM CSTWind AdvisoryTOPAnderson, Brown, Clay, Cloud, Coffey, Dickinson and 17 more15 hr
Mar 30, 12:16 PM CSTSevere Thunderstorm WarningTOPCloud, Ottawa59 min
Mar 30, 12:34 PM CSTTornado WarningTOPOttawa41 min
Mar 30, 1:04 PM CSTTornado WarningTOPClay, Cloud41 min
Mar 30, 1:20 PM CSTSevere Thunderstorm WarningTOPOttawa55 min
Mar 30, 1:24 PM CSTSevere Thunderstorm WarningTOPJackson, Shawnee, Wabaunsee41 min
Mar 30, 1:31 PM CSTSevere Thunderstorm WarningTOPRepublic, Washington44 min
Mar 30, 1:42 PM CSTTornado WarningTOPWashington33 min
Mar 30, 1:47 PM CSTTornado WarningTOPMorris35 min
Mar 30, 1:49 PM CSTSevere Thunderstorm WarningTOPClay, Cloud41 min
Mar 30, 1:54 PM CSTSevere Thunderstorm WarningTOPBrown, Jackson66 min
Mar 30, 2:11 PM CSTTornado WarningTOPWabaunsee34 min
Mar 30, 2:13 PM CSTSevere Thunderstorm WarningTOPMarshall, Washington26 min
Mar 30, 2:22 PM CSTTornado WarningTOPDickinson, Morris38 min
Mar 30, 2:46 PM CSTSevere Thunderstorm WarningTOPGeary29 min
Mar 30, 2:57 PM CSTSevere Thunderstorm WarningTOPPottawatomie, Riley26 min
Mar 30, 3:51 PM CSTSevere Thunderstorm WarningTOPBrown, Nemaha54 min
Mar 30, 4:01 PM CSTSevere Thunderstorm WarningTOPWabaunsee44 min
Mar 30, 4:22 PM CSTSevere Thunderstorm WarningTOPJackson, Shawnee38 min
Mar 30, 4:36 PM CSTSevere Thunderstorm WarningTOPJefferson24 min
Mar 30, 4:53 PM CSTSevere Thunderstorm WarningTOPJackson, Shawnee37 min
Mar 30, 5:03 PM CSTSevere Thunderstorm WarningTOPBrown21 min
Mar 30, 5:43 PM CSTSevere Thunderstorm WarningTOPAnderson, Franklin32 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.